# SDR HNAA2011060100155

- Difficulty date: May 27, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 50,132 hours, 56,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: 0285
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY FLOOR PATH LIGHTS ARE INOP AT THE FIRST ROW.  REMOVED EMERGENCY LIGHT BATTERY COVER AT ROW 3 CEILING.  R & R BATTERY PS4. INSTALLED COVER.
